# SDR TWAA0002208

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95905D17751
- Condition: Failed
- Location: Trim
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,STABILIZER JAMMED.  REPLACED THE PRIMARY AND ALTERNATE TRIM MOTORS.  PRIMARY MFG PART NUMBER 9590-5, ALT MFG PART NUMBER D1775-1.
